# SDR USAA000823

- Difficulty date: June 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,303 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TWO CRACKS .25 INCH AND .125 INCH FROM RIVET, ON SKIN AT STATION 76.5 LONGERON 2R.  CUT OUT DAMAGE AND INSTALLED TITANIUM DOUBLER PER SRM 53-04 FIG 38 VIEW L.  (M)
